# SDR CA960208102

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Handle
- Part number: A5247504000600
- Condition: Worn
- Location: Lower Ac Door
- Component: Airbus, A52475000008
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB AT 8,000 FEET DOOR WARNING OCCURRED FOR LOWER ACCESS DOORS. AS THIS WAS FIRST FLIGHT AFTER A "C" CHECK, THE CREW ELECTED TO RETURN TO BASE. MAINTENANCE CHECK REVEALED DOOR HANDLE FOR LOWER AC CESS DOOR WAS FOUND RELEASED. AIRBUS SB A310-52-2040 CORRECTS THIS PROBLEM OF INADVERTENT RELEASE.
